# SDR MWEA99227

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Part number: 5910401503
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER ATTACH LUG IS CORRODED.  REPAIRED BY BORING LUG HOLE.
